# SDR DALA2019092305492

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 99,790 hours, 14,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT EMERGENCY LIGHTS INOPERATIVE AT SEATS 4D, 5D, 6D. REPLACED ALL EMERG EXIT BULBS AT ROWS 4,5,6D AND OVERHEAD ISLE EXIT SIGNS. REPLACED FUSES ON POWER SUPPLY M9011. SYSTEM OPERATION IS NORMAL.
